# SDR 07FDEA04381

- Difficulty date: September 29, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N386FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46620
- Aircraft time: 69,347 hours, 28,222 cycles
- Engine: Ge CF66D
- Engine time: 59,298 hours, 26,011 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF66D
- Part serial: 451250
- Condition: Damaged
- Location: Nr 1
- Part time: 59,298 hours, 26,011 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THROUGH FL190 AIRCRAFT SHUDDERED TWICE  WITH SLIGHT YAW TO LEFT. LOOKED DOWN AND "ENG 1 EXCEEDENCE" ALERT AND RED BOXED ENG 1 EGT "951".  PULLED ENG 1 TO IDLE AND RAN ENG FIRE SEVERE DAMAGE CHECKLIST.  SHUTDOWN NR 1, PULLED NR 1 FIRE HANDLE AND RTBED TO KJAX.  BORESCOPED NR 1 ENG COMPRESSOR, HAS 3RD STAGE TIP CLANG (B1-3 PORT ).  REQUIRES ENG CHANGE PER 72-00-00-6.  REMOVED AND REPLACED NR 1 ENGINE, REF MD-10 WORK CARD         71T0101-1.  OK FOR SERVICE.
